# SDR DXTA200803205

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF INFLIGHT ANYTIME PITCH TRIM IS ACTIVATED EITHER NOSE UP OR DOWN, AMBER "AP STAB TRIM INOP" & AMBER "PRIMARY STAB TRIM FAIL" & CYAN "AP FAIL A & B" CAS MESSAGES DISPLAYED.   PERFORMED OPS CK OF THE PITCH TRIM SWITCHING FOR SEVERAL HOURS WITH ACFT. IN AIRMODE AND AT ALTITUDE (SK-10K FT. AND 150- 200 KTS. COULD NOT DUPLICATE FAULT. TRIED DIFFERENT SCENARIOS, BUT NO FAULTS NOTED. AVP SYSTEM OP.S CKD. GOOD DURING THIS TESTING IAW MM 27-40-00.
